# SDR 9520003232

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: HG1150AC05
- Condition: Malfunctioned
- Location: Avionics Bay
- Part time: 11,718 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH 15,000 FEET MSL, RECEIVED F/CTL ADR DISAGREE AND F/CTL ALTN LAW (PROT LOST) MESSAGES.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND CONTINUED ON TO ORIGINAL DESTINATION WHERE AN EMERGENCY WAS DECLARED AND AN UNEVENTFUL LANDING ACCOMPLISHED.  MAINTENANCE REPLACED THE NR 1 AIR DATA COMPUTER.  OPERATIONAL CHECK OK.
